# SDR DL76L100563

- Difficulty date: March 4, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 87,702 hours, 13,068 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 903 S20-21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 903 LT STR 20-21 FRAME INNER CHORD CRACKED AND REPAIRED IAW ERA 460904-14AD REV ORG.
